It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-05-2005, 06:49 AM   #1
Senior Veteran
(female)
 
confused32's Avatar
 
Join Date: Nov 2003
Location: Illinois
Posts: 783
confused32 HB User
Mirena and heartburn

Anyone with the mirena noticed that they get heartburn more now? I dont know if these 2 have anything to do with each other but i have had my mirena for 2 weeks now and for the past week i have had heartburn just about everyday, i never heard of this being a side effect anyone else notice this?

 
Old 08-05-2005, 07:16 AM   #2
Senior Veteran
(female)
 
Join Date: Aug 2004
Location: Suburban P
Posts: 1,894
GLSheridan HB User
Re: Mirena and heartburn

Quote:
Originally Posted by confused32
Anyone with the mirena noticed that they get heartburn more now? I dont know if these 2 have anything to do with each other but i have had my mirena for 2 weeks now and for the past week i have had heartburn just about everyday, i never heard of this being a side effect anyone else notice this?

The manufacturer of the IUD doesn't list heartburn (or anything related) as a side effect.

 
Sponsors Lightbulb
   
Old 08-05-2005, 07:17 AM   #3
Senior Member
(female)
 
Join Date: Jul 2005
Posts: 108
mickih HB User
Re: Mirena and heartburn

I Have been on Mirena for about 3 months and I haven't experienced any noticeable heartburn.

Last edited by mickih; 08-05-2005 at 02:06 PM.

 
Old 08-05-2005, 04:27 PM   #4
Veteran
(female)
 
Join Date: Nov 2003
Posts: 484
caliente HB User
Re: Mirena and heartburn

heartburn has been very common for me since i was pregnant with my daughter seven years ago. at one point last year, i had heartburn every day for two months. but i have had mirena for two months now and have not had heartburn at all.

 
Old 08-05-2005, 08:13 PM   #5
Senior Veteran
(female)
 
confused32's Avatar
 
Join Date: Nov 2003
Location: Illinois
Posts: 783
confused32 HB User
Re: Mirena and heartburn

Thanks for your replies. I never had heartburn other than when i was pregnant and i know im not pregnant now, but maybe my body is different and its going to happen now like you said happend to you i just thought maybe the mirena might cause it, i know its not listed as a side effect but neither are alot of them that i have read that people say is caused by mirena. I was scared at first it might be a heart problem but it seems to be gone now so i guess its ok, but thanks again

 
Old 07-20-2006, 01:35 PM   #6
Newbie
(female)
 
Join Date: Jul 2006
Posts: 1
SDiegoGal HB User
Re: Mirena and heartburn

I do realize that this thread is about a year old, but I am hoping to get some info from the OP.

Did you find that the mirena caused heartburn? Are you still experiencing it?

I was on the patch for about a year and had horrible heartbrn every month about a week before my period. I stopped the patch and the heartburn magically disappeared. I just got mirena inserted about month ago and the heartburn is back, but seems to be continuous. I, too, was scared that I might be having heart trouble, but now I am convinced that the heartburn is caused by birth control.

Does anyone have any insight into this? I find heartburn/birth control links every now and then, but it doesn't seem to be a common thing.

Thanks in advance for your help!

 
Old 07-21-2006, 05:36 AM   #7
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 109
Kickle HB User
Re: Mirena and heartburn

Quote:
Originally Posted by mickih
I Have been on Mirena for about 3 months and I haven't experienced any noticeable heartburn.
Mickih, What do you think of your Mirena so far? My Dr. thinks it will help with endo and bleeding but I am a little skepticle after reading some of the posts.

 
Old 02-06-2007, 05:01 AM   #8
Newbie
(female)
 
Join Date: Feb 2007
Location: Quebec, Canada
Posts: 2
jamila76 HB User
Re: Mirena and heartburn

I've developed acid reflux since I got mine, I've never had heartburn even except when I was pregnant! Manufacturers only list the side effects that are most common. Believe me its possible!

 
The Following User Says Thank You to jamila76 For This Useful Post:
hsdiaz (02-27-2012)
Old 02-06-2007, 04:13 PM   #9
Veteran
(female)
 
Join Date: Oct 2006
Location: usa
Posts: 332
teacher2be HB User
Re: Mirena and heartburn

i have seem to be the heartburn queen lately because i have really been having alot of it lately. anyways i looked up on the internet medicines that can worsen heartburn, and it lists oral contraceptives on it.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Mirena IUD - Help!! KrisAM Birth Control 18 05-10-2010 06:19 PM
IUDs - Mirena IUS and copper IUD - my experience slpywell Birth Control 1 04-19-2010 06:10 AM
Mirena Questions... scared, apt is on Thurs Synergie Birth Control 0 06-28-2008 07:07 PM
considering Mirena (iuc) after having baby kirsten07 Birth Control 4 06-02-2008 12:26 AM
Mirena Help History Birth Control 3 03-29-2008 08:43 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), sue19 (2), frankieswife (2), sjb (2)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 09:32 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!